# SDR IPXA2016100609002

- Difficulty date: September 17, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CARGO DOOR FWD PAN GOUGED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT PAN IAW DWG ACA7301 AND SRM 51-33-01.
